# SDR 07FDEA02509

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1408204
- Condition: Damaged
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT, STATION 1660 AT STRINGER 27R, HAS TOOLING MARKS ON STRINGER. BLENDED TOOL MARKS FROM STRINGER IAW SRM 53-00-03.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-03, FIG 101.  REMOVED DAMAGED SECTION OF STRINGER IAW SRM 53-00-03, FIG 201.  FABRICATED REPAIR STRINGER.  FABRICATED FILLER, IAW SRM 53-00-03, FIG 201.  TREATED AND PRIMED STRINGER REPAIR AND FILLER IAW SRM 51-20-01.  INSTALLED REPAIR PARTS IAW SRM 53-00-03, FIG 201.
